# SDR ASAA2015092613269

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 24,602 hours, 8,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 986-988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR WEB, UPPER SURFACE, CORRODED, DOTTED,BS 986 - 988, RBL 30 - 45. ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-70-51-1A-1, FOUND TO BE BEYOND LIMITS IAW SRM 53-70-51-1A-1, FIG 103, DETAIL "C".   FABRICATED DOUBLER AND FILLER IAW SRM  51-70-13-2R-3, ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED DOUBLER & FILLER IAW SRM 51-0-13-2R-3.
